RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teoret. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoret. Mat. Fiz., 1990, Volume 83, Number 3, Pages 384–398 (Mi tmf5817)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometric quantization of strings and reparametrization invariance

A. D. Popov


Abstract: The structure of the phase space of closed bosonic strings in $R^{d-1,1}$ and its geometric quantization are investigated. It is shown that the critical dimension $d=26$ for bosonic strings arises as a condition of integrability of the quantum connection on the fibers of a bundle of complex structures over a loop space. The connection with BRST (Becchi–Rouet–Stora–Tyutin) string quantization is considered.

Full text (in Russian): PDF file (1915 kB)
References (in Russian): PDF file   HTML файл

English version:
Theoretical and Mathematical Physics, 1990, 83:3, 608–619

Bibliographic databases:

Received: 21.07.1989

Citation: A. D. Popov, “Geometric quantization of strings and reparametrization invariance”, Teoret. Mat. Fiz., 83:3 (1990), 384–398

Citation in format AMSBIB
\Bibitem{Pop90}
\by A.~D.~Popov
\paper Geometric quantization of~strings and reparametrization invariance
\jour Teoret. Mat. Fiz.
\yr 1990
\vol 83
\issue 3
\pages 384--398
\mathnet{http://mi.mathnet.ru/tmf5817}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070694}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 83
\issue 3
\pages 608--619
\crossref{http://dx.doi.org/10.1007/BF01018030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EX50100007}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5817
  • http://mi.mathnet.ru/eng/tmf/v83/i3/p384

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. А. Д. Попов, “Обобщенные твисторы и геометрическое квантование”, ТМФ, 87:1 (1991), 3–21  mathnet  mathscinet  zmath; A. D. Popov, “Generalized twistors and geometric quantization”, Theoret. and Math. Phys., 87:1 (1991), 331–344  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:77
    References:7
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014